Duality for a fractional variational formulation using -approximated method
Sony Khatri; Ashish Kumar Prasad
Kybernetika (2023)
- Volume: 59, Issue: 5, page 700-722
- ISSN: 0023-5954
Access Full Article
topAbstract
topHow to cite
topReferences
top- Antczak, T., , J. Global Optim. 27 (2003), 485-495. MR2012818DOI
- Antczak, T., , Numer. Funct. Anal. Optim, 25 (2004), 423-438. MR2106268DOI
- Antczak, T., , Journal of Mathematical Analysis and Applications 311 (2005), 313-323. MR2165479DOI
- Antczak, T., , J. Optim. Theory Appl, 132 (2007), 71-87. MR2303801DOI
- Antczak, T., , J. Global Optim. 59 (2014), 757-785. MR3226830DOI
- Antczak, T., Michalak, A., , Numer. Funct. Anal. Optim. 38 (2017), 1125-1142. MR3673740DOI
- Bector, C. R., Husain, I., , J. Math. Anal. Appl. 166 (1992), 214-229. MR1159648DOI
- Chandra, S., Craven, B. D., Husain, I., , J. Austral. Math. Soc. 39 (1985), 28-38. MR0786973DOI
- Dorn, W. S., A symmetric dual theorem for quadratic programs., J. Oper. Res. Soc. Japan 2 (1960), 93-97. MR0120038
- Ghosh, M. K., Shaiju, A. J., , J. Optim. Theory Appl. 121 (2004), 301-325. Zbl1099.91023MR2085280DOI
- Hanson, M. A., 10.1016/0022-247X(81)90123-2, J. Math. Anal. Appl. 80 (1981), 545-550. MR0614849DOI10.1016/0022-247X(81)90123-2
- Husain, I., Ahmed, A., Mixed type duality for a variational problem with strong pseudoinvex constraints., Soochow J. Math. 32 (2006), 589-603. MR2265973
- Jayswal, A., Antczak, T., Jha, S., , Int. Trans. Oper. Res. 26 (2019), 2053-2070. MR3939131DOI
- Jha, S., Das, P., Antczak, T., , Yugoslav J. Oper. Res. 30 (2019), 19-43. MR4063168DOI
- Khazafi, K., Rueda, N., Enflo, P., , J. Global Optim. 46 (2010), 111-132. MR2566139DOI
- Li, T., Wang, Y., Liang, Z., Pardalos, P. M., , J. Global Optim. 38 (2007), 405-419. Zbl1175.90317MR2328021DOI
- Mond, B., Chandra, S., Husain, I., , J. Math. Anal. Appl. 134 (1988), 322-328. MR0961341DOI
- Mond, B., Hanson, M. A., , J. Math. Anal. Appl. 18 (1967), 355-364. MR0209943DOI
- Mond, B., Weir, T., Generalized concavity and duality., In: Generalized Concavity in Optimization and Economics, (S. Schaible and W. T. Ziemba, eds.), Academic Press, New York 1981, pp. 263-279. MR0652702
- Mond, B., Husain, I., , J. Austral. Math. Soc. 31 (1989), 108-121. MR1002095DOI
- Nahak, C., Nanda, S., , Optimization 36 (1996), 235-248. MR1419265DOI
- Nahak, C., Behera, N., , J. Control Sci. Engrg. Article ID 497376 (2011), 11 pages. MR2795387DOI
- Zalmai, G. J., , Optimization 30 (1994), 15-51. MR1277803DOI
- Zhian, L., Qingkai, Y., , J. Math. Anal. Appl. 256 (2001), 446-461. MR1821749DOI